Patient :I had a uti a couple weeks ago and used antibiotics and it cleared up fine. Now I am unable to get wet when I have sex/oral sex/masturbate. What's really alarming is after painful, difficult sex with my boyfriend the other day my labia minora swelled up like a balloon. It was soft and puffy, it was like this all around my clitoris too. Everything stuck out. Now a day later, it's still all very swollen and it feels hard. Theres no moisture in and around my vagina. It's a little itchy but it's uncomfortable to scratch so I'm not trying to. A few days before I had some white discharge so I thought i might be a yeast infection but there's no discharge now. PLEASE HELP I JUST WANT MY NORMAL VAGINA BACK.
Thank you for your question. Antibiotic medication can disrupt the normal pH and natural bacterial colonies of the vagina resulting in vaginal dryness, irritation and even yeast infection. It is possible that you are experiencing this and the friction of sexual intercourse resulted in this observed swelling that you are experiencing. Since you noticed a discharge we are concerned that you are also suffering from a yeast infection. This needs to be treated with prescription antifungal medication, and we recommend that you refrain from sexual intercourse until this clears. Please see your doctor to be examined and start treatment immediately, as this type of infection can make its way into the uterus resulting in a more serious condition known as pelvic inflammatory disease.
Thank you for choosing Askthedoctor.com
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.